Skip to main content

The symplectic geometry of anti-self-dual Einstein metrics

Searching for OpenAIRE data...

Publications

Hypersymplectic 4-manifolds, the $G_{2}$ -Laplacian flow, and extension assuming bounded scalar curvature

Author(s): Joel Fine, Chengjian Yao
Published in: Duke Mathematical Journal, Issue 167/18, 2018, Page(s) 3533-3589, ISSN 0012-7094
DOI: 10.1215/00127094-2018-0040

Cohomogeneity-one G2-Laplacian flow on the 7-torus

Author(s): Hongnian Huang, Yuanqi Wang, Chengjian Yao
Published in: Journal of the London Mathematical Society, Issue 98/2, 2018, Page(s) 349-368, ISSN 0024-6107
DOI: 10.1112/jlms.12137

Novikov Fundamental Group

Author(s): J-F Barraud, A Gadbled, R Golovko, H V Lê
Published in: International Mathematics Research Notices, 2019, ISSN 1073-7928
DOI: 10.1093/imrn/rnz032

Limits of Riemannian 4-manifolds and the sypmlectic geometry of their twistor spaces

Author(s): Joel Fine
Published in: Transactions of the London Mathematical Society, Issue Volume 4, Issue 1, 2017, Page(s) 100-109, ISSN 2052-4986
DOI: 10.1112/tlm3.12003

The space of hyperkähler metrics on a 4-manifold with boundary

Author(s): Joel Fine, Jason Lotay, Michael Singer
Published in: The Forum of Mathematics, Sigma, Issue Volume 5, issue 6, 2017, Page(s) 50pp, ISSN 2050-5094
DOI: 10.1017/fms.2017.3

Asymptotically hyperbolic connections

Author(s): Joel Fine, Yannick Herfray, Kirill Krasnov, Carlos Scarinci
Published in: Classical and Quantum Gravity, Issue 33/18, 2016, Page(s) 185011, ISSN 0264-9381
DOI: 10.1088/0264-9381/33/18/185011

A report on the hypersymplectic flow

Author(s): Joel Fine, Chengjian Yao
Published in: Pure and Applied Mathematics Quarterly, Issue 15/4, 2019, Page(s) 1219-1260, ISSN 1558-8599
DOI: 10.4310/pamq.2019.v15.n4.a7

Examples of compact Einstein four-manifolds with negative curvature

Author(s): Joel Fine and Bruno Premoselli
Published in: accepted for publication in Journal of the American Mathematical Society, 2020

Geometric generation of the wrapped Fukaya category of Weinstein manifolds and sectors

Author(s): Baptiste Chantraine, Georgios Dimitroglou Rizell, Paolo Ghiggini, Roman Golovko
Published in: Preprint submitted for publication, 2017

Local rigidity of Einstein 4-manifolds satisfying a chiral curvature condition

Author(s): Joel Fine, Kirill Krasnov and Michael Singer
Published in: 2019

An ambient approach to conformal geodesics

Author(s): Fine, Joel; Herfray, Yannick
Published in: 2019

Symplectic domination

Author(s): Joel Fine, Dmitri Panov
Published in: accepted for publication in the Bulletin of the London Mathematical Society, 2020

Poisson structures of divisor type

Author(s): Ralph L Klasse
Published in: 2018

Obstructions for symplectic Lie algebroids

Author(s): Ralph L Klasse
Published in: 2018

The number of Hamiltonian fixed points on symplectically aspherical manifolds.

Author(s): Georgios Dimitroglou Rizell, Roman Golovko
Published in: Proceedings of the 23rd Gokova Geometry and Topology Conference, Issue 23, 2017, Page(s) 138-150